MathSciNet Relay Station
MathSciNet bibliographic data
MR548223 06B05 (06B20)
Ježek, Jaroslav; Slavík, Václav Primitive lattices. Czechoslovak Math. J. 29(104) (1979), no. 4, 595–634.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement